MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804300-38
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Na.
 
Event or Problem Description
It was reported that the procedure was to a lesion in the mid right coronary artery (mrca) with moderate calcification.The 3.00x38mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however, failed to advance and the stent struts were noted to be flared.Therefore, the sds was attempted to be removed; however, the sds could not be inserted into the guide catheter.The sds had to be removed with the guidewire and guide catheter as a single unit.There was no adverse patient effect and clinically significant delay reported in the procedure.The stent was deployed after removal to evaluate the stent damage post procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned device.The reported material deformation was confirmed.The reported failure to advance and difficult to remove could not be evaluated as the exact anatomical conditions and accessory devices encountered by the device used during the procedure could not be replicated in the test laboratory.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16905667
Report Number2024168-2023-05007
Device Sequence Number5561969
Product Code NIQ
UDI-Device Identifier08717648233289
UDI-Public08717648233289
Combination Product (Y/N)Y
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2023
Device Model Number1804300-38
Device Catalogue Number1804300-38
Device Lot Number1100841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAUNCHER AL 1 GUIDE CATHETER.
Patient SexUnknown